American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Salih Azgin, Franz-Viktor Kuhlmann and Florian Pop. Characterization of extremal valued fields. Proc. Amer. Math. Soc. 140 (2012) 1535-1547. MR 2869138.
Abstract, references, and article information   
View Article: PDF

[2] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Muñoz Garcia. Hölder absolute values are equivalent to classical ones. Proc. Amer. Math. Soc. 127 (1999) 1967-1971. MR 1487331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas C. Craven. A weak version of Rolle's theorem. Proc. Amer. Math. Soc. 125 (1997) 3147-3153. MR 1401731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ido Efrat. Abelian subgroups of pro-$2$ Galois groups . Proc. Amer. Math. Soc. 123 (1995) 1031-1035. MR 1242081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jack Ohm. The Henselian defect for valued function fields . Proc. Amer. Math. Soc. 107 (1989) 299-308. MR 975654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michel Matignon and Jack Ohm. A structure theorem for simple transcendental extensions of valued fields . Proc. Amer. Math. Soc. 104 (1988) 392-402. MR 962804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Françoise Delon. Corps et anneaux de Rolle . Proc. Amer. Math. Soc. 97 (1986) 315-319. MR 835889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. P. D. van den Dries. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field . Proc. Amer. Math. Soc. 79 (1980) 97-100. MR 560592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hoyt D. Warner. Determination of quadratic extensions of linearly compact fields by norm groups . Proc. Amer. Math. Soc. 34 (1972) 1-7. MR 0294308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1